Thread: 10 Month Cycle
07-18-2005, 08:04 AM #1Junior Member
- Join Date
- Apr 2005
10 Month Cycle side effects continuing!!!
I was on an extended 10 month cycle last year from March until Jan of this year. I've had many side effcts I ran a pct in Jan after my cycle and still was having lots of side effects in March so I ran another pct. It's mid July and I'm still having some lingering side effects not as bad but still having some. Mostly just the dizziness, Low sex drive and fatigue, I've had blood tests done and my test levels are slowly coming up, I talked with one of ther guy's at the gym and he said it took him almost a year to get back to normal, can anyone offer me any more info???? I used Deca and Sust. Thanks!!!
Last edited by mrpower; 07-19-2005 at 03:36 PM. Reason: better title
08-15-2005, 04:09 PM #2
Sure dont go on a 10 month cycle ever again.
08-15-2005, 05:01 PM #3
- Join Date
- Apr 2004
- In The Kitchen :)
- Blog Entries
i've been on long cycle too, last Feb. and still on now, i brideged half way with HCG , Clomid, and Clen for 7 weeks then went back on with higher doses (Test and Deca and D-bol),
i had a Kidney problem (almost shut down) so i dropped the Test and the Deca and currently on Winny and Clen. tryin' to get cut. but a week after stopping Test and Deca my Kidney went back on close to normal. no other side effects except hair loss and some acne now and then.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)